Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An extension of `separation-of-variables' for time-dependent excitations

Author: I. U. Ojalvo
Journal: Quart. Appl. Math. 20 (1963), 390-394
MSC: Primary 35.06
DOI: https://doi.org/10.1090/qam/140807
MathSciNet review: 140807
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Phillips, Solution de divers problèmes de Mécanique..., J. Math. Purés et App., (2) 9, 25-83 (1864)
  • [2] R. D. Mindlin and L. E. Goodman, Beam vibrations with time-dependent boundary conditions, J. App. Mech., 17, 377 (1950) MR 0038830
  • [3] S. Timoshenko, Vibration Problems in Engineering, D. Van Nostrand, N. Y., 3rd Ed., 1955
  • [4] J. G. Berry and P. M. Naghdi, On the vibration of elastic bodies having time-dependent boundary conditions, Quart. App. Math. 14, 43 (1956) MR 0079436
  • [5] T. S. Chow, Quart. App. Math., On the solution of certain differential equations by characteristic function expansions, 16, 227 (1958) MR 0101961
  • [6] I. U. Ojalvo, Conduction with time-dependent heat sources and boundary conditions, to appear in the Int. J. Heat & Mass Transfer
  • [7] B. Friedman, Principles and techniques of applied mathematics, J. Wiley & Sons, N. Y., 1956 MR 0079181

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.06

Retrieve articles in all journals with MSC: 35.06

Additional Information

DOI: https://doi.org/10.1090/qam/140807
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society